# SDR FDEA200910093527

- Difficulty date: October 9, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103078
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COM, STA 1500 BETWEEN STR 28L-29L, WL 138 FRAME CORRODED AND HAVE MISSING SHEAR TIE.  FRAME FOUND OUT OF LIMITS IAW SRM 53-60-07 FIG 101 DET 1, REMOVED 2 EA, INTERCOSTAL AND REINSTALLED IAW SRM 51-40-02.  REMOVED AND REPLACED FRAME ASSY STA 1500 BETWEEN STR 24L-24RIAW SRM 51-40-02 FAB. SHEAR TIE ON TRAVELER NR T9/805678 AND INSTALLED IAW SRM 51-40-02. THIS IS A MAJOR 'A' REPAIR NO FOLLOW-UP INSPECTION REQUIRED.
